# SDR SWAA2025040119708

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 59,543 hours, 30,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT R/H EMERGENCY GROUND ILLUMINATION LIGHT INOP.<[01] REMOVED AND REPLACED AFT R/H EMERGENCY EXIT GROUND ILLUMINATION LIGHT LAMP PER AMM 33-51-04. OPS TEST GOOD.
